Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Frequent urination, stomach heaviness. History of UTI. Is ER the only option?

Hello Dr. Grief I was just diagnosed with uti about a month ago and the antibiotics gave me a yeast infection so I got something from cvs to take care of that. Well now it feels like I have a uti again. I urinate so frequently maybe like 5 or 6 times in 8 hrs and when I urinate almost towards the end it feels very heavy on my lower stomach ...finda like I m not done urinating but nothing more cums out. I don t have health insurance so I don t want to keep going back and fourth to the there anything I can do at home or is the er my only option???
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thanks for using health care magic.
From your symptoms, it would appear you have another urinary tract infection.
Frequent urination and discomfort in urinating are all irritative symptoms of the
bladder highly pointing to a urinary tract infection.
Recurrent urinary tract infection is common in the setting of poor hygiene, poor
or inadequate antibiotic use, urinary tract abnormalities etc.
What would be best is to get a urine analysis for culture and antibiotic sensitivity
testing in order to be specific in treatment and to do an ultrasound of the urinary
tract if the UTI reoccurs to rule out urinary tract abnormalities.
Best regards and hope this helps you.
Dr Achuo
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor